MathSciNet Relay Station
MathSciNet bibliographic data
MR1620706 (2000d:14043) 14J10 (14C20 14N05)
Kwak, Sijong Castelnuovo regularity for smooth subvarieties of dimensions $3$ and $4$. J. Algebraic Geom. 7 (1998), no. 1, 195–206.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement